Vol. 290, No. 2, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 292: 1
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Liouville theorems for $f$-harmonic maps into Hadamard spaces

Bobo Hua, Shiping Liu and Chao Xia

Vol. 290 (2017), No. 2, 381–402
Abstract

We study harmonic functions on weighted manifolds and harmonic maps from weighted manifolds into Hadamard spaces introduced by Korevaar and Schoen. We prove several Liouville-type theorems for these harmonic maps.

Keywords
harmonic map, Liouville theorem, Hadamard space
Mathematical Subject Classification 2010
Primary: 53C43
Secondary: 31C05
Milestones
Received: 3 July 2015
Revised: 25 July 2016
Accepted: 19 November 2016
Published: 25 July 2017
Authors
Bobo Hua
School of Mathematical Sciences, LMNS
Fudan University
200433 Shanghai
China
Shiping Liu
Department of Mathematical Sciences
Durham University
DH13LE Durham
United Kingdom
School of Mathematical Sciences
University of Science and Technology of China
230026 Hefei
China
Chao Xia
School of Mathematical Sciences
Xiamen University
361005 Xiamen
China